Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Family history of colon cancer. Revealed polyps in colonoscopy. Help depression?

I am a 46 year old white female, I have family hx of colon cancer. Had a colonoscopy that revealed 11 polyps. All were removed. 4 were ok, and 7 were precancerous. Have to have colonoscopy yearly now. Dr told me to take iron supplement, aspirin, and folic acid supplement daily. I am currently on welbutrin and zoloft for depression and anxiety attacks along with lisinopril for elevated blood pressure. Then gynocologist discovered that I needed progesterone and I was extremely vit d deficient--level of 7, so taking vit d 50,000 iu once a week. Bot drs have told me not to use a multi vitamin and I cant understand why not, also since taking all of these supplements my skin has became scaly and extremely dry, I scratch till my arms bleed. What could be causing that?
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Oncologist 's  Response
U can apply lactocalamine lotion thrice daily.
If itching still persist then take T.Atarax 25 mg thrice daily after foodx5 days.
Regards and take care.
Answered: Sun, 22 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor